Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 270, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 13, 2019, 9:00 PM EDT for 4 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2019, 9:00 PM EDT (01:00 UTC)
- Expired
- Aug 13, 2019, 9:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fannin County, GA, Gilmer County, GA, Towns County, GA, Union County, GA
The radar
The Atlanta radar (KFFC), 157 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2333 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
714
WUUS52 KFFC 140100
SVRFFC
GAC111-123-281-291-140130-
/O.NEW.KFFC.SV.W.0270.190814T0100Z-190814T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
900 PM EDT Tue Aug 13 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Towns County in northeastern Georgia...
Central Gilmer County in north central Georgia...
Union County in north central Georgia...
Southeastern Fannin County in north central Georgia...
* Until 930 PM EDT.
* At 900 PM EDT, severe thunderstorms were located along a line
extending from near Mountaintown to Dial to near Gumlog, moving
east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ellijay, Hiawassee, Blairsville, Young Harris, East Ellijay,
Suches, Gumlog, Jones Creek, Woods Hole Shelter, Cartecay, Pisgah,
Vogel State Park, Stover Creek Shelter, Gaddistown, Hemp, Talona,
Tails Creek, Margret, Brasstown Bald and Hurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3473 8393 3474 8394 3472 8398 3468 8399
3467 8403 3465 8410 3466 8413 3464 8416
3456 8452 3471 8466 3472 8466 3480 8430
3499 8403 3499 8358
TIME...MOT...LOC 0100Z 285DEG 15KT 3472 8457 3478 8423 3496 8398
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 8:19 PM EDT, 41 minutes earlier.
Area forecast discussion, Aug 13, 8:19 PM EDT, 41 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 819 PM EDT Tue Aug 13 2019 .PREV DISCUSSION... /issued 259 PM EDT Tue Aug 13 2019/ SHORT TERM /Tonight through Wednesday Night/... Current radar loop shows showers and thunderstorms developing across the state this afternoon. There is also a line of storms moving south out of TN/NC but they appear to be diminishing a bit as they cross the Appalachians. A frontal boundary is also expected to move into N GA tonight bringing more showers and thunderstorms into the area with it. This frontal boundary is still expected to diminish as it pushes south into the state so the convective activity along it will also weaken and diminish through the early Wednesday morning hours. Over all instability Today and Wednesday is still expected to be marginal at best so not expecting much in the way of severe storms. The best location for any severe storms to occur will be N GA as the front moves in tonight but again, still expecting things to weaken. The possibility of seeing a few strong storms across Central GA today and a bit further northward Wed is still in the picture and can not be ruled out. Gusty winds, frequent lightning strikes and locally heavy rainfall will be the most likely treats from any storms that develop. 01 LONG TERM /Thursday through Tuesday/... The long term period begins with a broad trough across the area, between high pressure situated to the west and the east. At the surface across the local area, a front is expected to be splitting the area and moving south into central Georgia. Drier air looks to filter in behind the front, keeping portions of northwest Georgia fairly dry for Thursday through Saturday. For central Georgia, the front is expected to move very slowly south of the area, keeping at least chance to likely pops across portions of central Georgia through the first half of the weekend. as that front stalls across central Georgia. By Sunday through the first half of next week, more widespread moisture returns to the area bringing a more diurnal pattern of showers and thunderstorms in the afternoons and evenings. Overall, high temperatures through the extended are expected to be in the mid-to-upper 80s to lower 90s, around 1 to 5 degrees above average. Temperatures overnight are expected in the upper 60s and low 70s, around 1 to 7 degrees above average. Reaves && .AVIATION... 00Z UPDATE... Generally just VCSH across the area at this time and will go with that for the first several hours. Much uncertainty with complex just entering GA and will it maintain itself as it approaches the ATL terminals. Think best course of action is to let TEMPO ride for that time period and adjust as necessary as line approaches later this evening. Additional TSRA possible for Wed and have included Prob30 for all but RYY for that time period. Winds should remain on the SW side through the period. //ATL CONFIDENCE...00Z UPDATE... Medium on TSRA chances later tonight and tomorrow. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 75 94 72 92 / 30 40 40 10 Atlanta 77 92 73 91 / 30 40 40 10 Blairsville 69 85 64 85 / 60 20 20 10 Cartersville 74 91 70 91 / 40 30 20 10 Columbus 78 95 75 93 / 20 70 60 20 Gainesville 75 91 71 90 / 40 30 30 10 Macon 77 96 74 93 / 10 70 60 30 Rome 74 92 70 92 / 40 20 20 10 Peachtree City 76 94 72 92 / 30 50 40 10 Vidalia 78 97 76 92 / 10 60 60 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon to 8 PM EDT Wednesday for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly... Emanuel...Fayette...Glascock...Greene...Hancock...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Smith LONG TERM....Reaves AVIATION...Deese
Hazardous weather outlook, Aug 13, 2:53 PM EDT, 6 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 253 PM EDT Tue Aug 13 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 253 PM EDT Tue Aug 13 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms will be possible, mainly this afternoon and evening. A few of these storms could be strong with gusty winds, frequent cloud-to-ground lightning and heavy rain. A line of thunderstorms is likely to move into far north Georgia by late evening and drop south across north Georgia into the early morning hours. A few of these storms may be strong to severe with damaging wind gusts, some hail, frequent cloud-to-ground lightning and heavy rain. A Heat Advisory is in effect for much of central and northern Georgia this afternoon and early evening with heat index values above 105 degrees. High heat and humidity will cause heat stress during outdoor exertion or extended exposure. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... A Heat Advisory is in effect for much of central Georgia Wednesday afternoon and early evening with heat index values above 105 degrees. High heat and humidity will cause heat stress during outdoor exertion or extended exposure. Scattered thunderstorms are expected each day, especially during the afternoon and evening hours. A few storms could be strong with gusty winds, heavy rain and frequent cloud-to-ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 13, 7:40 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
740 PM EDT Tue Aug 13 2019
GAZ003>006-140015-
Whitfield GA-Catoosa GA-Murray GA-Fannin GA-
740 PM EDT Tue Aug 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITFIELD...
NORTHEASTERN CATOOSA...NORTHEASTERN MURRAY AND NORTHWESTERN FANNIN
COUNTIES UNTIL 815 PM EDT...
At 740 PM EDT...a line of strong thunderstorms was along a line
extending from Red Clay S.p. to near Conasauga to near Archville...
and moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Varnell, Cohutta, Crandall, Sumac, Jones Mill, Higdon, Gregory,
Cohutta Wilderness, Conasauga Lake, Beaverdale, Cisco, Colwell and
Tennga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8441 3486 8434 3486 8495 3498 8502
TIME...MOT...LOC 2340Z 330DEG 10KT 3501 8494 3505 8471 3509 8455
WIND...40MPHSpecial weather statement, Aug 13, 7:43 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
743 PM EDT Tue Aug 13 2019
GAZ001>003-140015-
Catoosa GA-Walker GA-Dade GA-
743 PM EDT Tue Aug 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CATOOSA...NORTHERN
WALKER AND NORTHEASTERN DADE COUNTIES UNTIL 815 PM EDT...
At 743 PM EDT...a strong thunderstorm was over Lookout Mountain, or
near Chattanooga...moving east at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Ringgold, Fort Oglethorpe, Rossville, Lookout Mountain, Fairview,
Boynton, Lakeview, Chattanooga Valley, Indian Springs, Graysville
and Wildwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8505 3489 8505 3493 8543 3498 8543
TIME...MOT...LOC 2343Z 271DEG 20KT 3499 8533
WIND...40MPHSpecial weather statement, Aug 13, 8:14 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
814 PM EDT Tue Aug 13 2019
GAZ003>006-140045-
Whitfield GA-Catoosa GA-Murray GA-Fannin GA-
814 PM EDT Tue Aug 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITFIELD...
NORTHEASTERN CATOOSA...NORTHEASTERN MURRAY AND NORTHERN FANNIN
COUNTIES UNTIL 845 PM EDT...
At 814 PM EDT...a line of strong thunderstorms was along a line
extending from Graysville to Copperhill...and moving southeast at 25
mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Ringgold, Blue Ridge, Varnell, Tunnel Hill, Cohutta, Morganton,
Crandall, Sumac, Jones Mill, Higdon, Graysville, Gregory, Cohutta
Wilderness, Epworth, Conasauga Lake, Tennga, Beaverdale, Mineral
Bluff, Cisco and Colwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8432 3484 8421 3484 8440 3486 8442
3485 8505 3499 8516
TIME...MOT...LOC 0014Z 311DEG 21KT 3496 8512 3501 8437
WIND...50MPHSpecial weather statement, Aug 13, 8:36 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Tue Aug 13 2019
GAZ001>003-140100-
Catoosa GA-Walker GA-Dade GA-
836 PM EDT Tue Aug 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CATOOSA...NORTHERN
WALKER AND NORTHEASTERN DADE COUNTIES UNTIL 900 PM EDT...
At 836 PM EDT...a strong thunderstorm was over Chattanooga Valley,
or 7 miles northeast of Trenton...moving southeast at 50 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain, Fairview,
Lakeview, Chattanooga Valley, Morganville, Hooker, Wildwood, New
England and Indian Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3496 8517 3483 8535 3495 8556 3498 8551
3498 8532 3499 8527
TIME...MOT...LOC 0036Z 300DEG 42KT 3492 8538
WIND...50MPHSpecial weather statement, Aug 13, 8:40 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
840 PM EDT Tue Aug 13 2019
GAZ003-004-140115-
Whitfield GA-Catoosa GA-
840 PM EDT Tue Aug 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHITFIELD AND
CATOOSA COUNTIES UNTIL 915 PM EDT...
At 840 PM EDT...a strong thunderstorm was over Boynton, or over
Ringgold...moving east at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Ringgold, Fort Oglethorpe, Varnell, Tunnel Hill, Cohutta, Boynton,
Indian Springs, Rocky Face and Blue Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3495 8494 3479 8503 3485 8520 3486 8520
3485 8523 3487 8527 3489 8526 3497 8518
TIME...MOT...LOC 0040Z 283DEG 12KT 3491 8516
WIND...40MPHSpecial weather statement, Aug 13, 8:46 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
846 PM EDT Tue Aug 13 2019
GAZ004>007-140115-
Gilmer GA-Whitfield GA-Murray GA-Fannin GA-
846 PM EDT Tue Aug 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...EASTERN WHITFIELD...
MURRAY AND FANNIN COUNTIES UNTIL 915 PM EDT...
At 845 PM EDT...a line of strong thunderstorms was along a line
extending from near Varnell to near Epworth...and moving southeast at
20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Chatsworth, Ellijay, Blue Ridge, Varnell, Eton, East Ellijay,
Crandall, Tails Creek, Sumac, Ramhurst, Jones Mill, Higdon, Tilton,
Conasauga Lake, Beaverdale, Dawnville, Pisgah, Cherry Log and
Mountaintown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3465 8499 3461 8455 3469 8416 3494 8438
3493 8495
TIME...MOT...LOC 0045Z 315DEG 16KT 3491 8492 3491 8436
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:14 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Aug 13, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 32 min |
| Aug 13, 8:36 PM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Aug 13, 8:40 PM EDT | Special Weather Statement | FFC | Catoosa | 35 min |
| Aug 13, 8:46 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 29 min |
| Aug 13, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 37 min |
| Aug 13, 9:28 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 32 min |
| Aug 13, 9:30 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Aug 13, 9:31 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Aug 13, 9:41 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 13, 9:59 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 46 min |
| Aug 13, 10:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Aug 13, 10:27 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Aug 13, 10:36 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Hall | 24 min |
| Aug 13, 10:45 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Aug 13, 11:00 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 30 min |
| Aug 13, 11:15 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Aug 13, 11:24 PM EDT | Special Weather Statement | FFC | Banks, Hall | 36 min |
| Aug 13, 11:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 13, 11:31 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 13, 11:53 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb | 37 min |
| Aug 14, 12:00 AM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Aug 14, 12:13 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 47 min |
| Aug 14, 12:26 AM EDT | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton, Gwinnett, Rockdale | 49 min |
| Aug 14, 1:02 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Clayton, DeKalb, Douglas, Fayette and 7 more | 43 min |
| Aug 14, 1:51 AM EDT | Special Weather Statement | FFC | Lamar, Pike, Upson | 39 min |
| Aug 14, 2:03 AM EDT | Special Weather Statement | FFC | Heard | 42 min |
| Aug 14, 2:17 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 43 min |
| Aug 14, 2:57 AM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones, Taliaferro, Warren | 63 min |
| Aug 14, 3:06 AM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Monroe, Pike, Talbot and 2 more | 54 min |
| Aug 14, 3:54 AM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Upson | 66 min |
| Aug 14, 1:46 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 59 min |
| Aug 14, 2:15 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 45 min |
| Aug 14, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 24 min |
| Aug 14, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 33 min |
| Aug 14, 2:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Aug 14, 2:36 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Aug 14, 2:46 PM EDT | Special Weather Statement | FFC | Wheeler | 29 min |
| Aug 14, 2:47 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Aug 14, 2:50 PM EDT | Special Weather Statement | FFC | Macon, Schley | 25 min |
| Aug 14, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 27 min |
| Aug 14, 3:16 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Aug 14, 3:31 PM EDT | Special Weather Statement | FFC | Houston | 29 min |
| Aug 14, 3:37 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Aug 14, 3:38 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Aug 14, 4:06 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Aug 14, 4:38 PM EDT | Special Weather Statement | FFC | Wilcox | 37 min |
| Aug 14, 5:45 PM EDT | Special Weather Statement | FFC | Cobb | 45 min |
| Aug 14, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 39 min |
| Aug 14, 6:16 PM EDT | Special Weather Statement | FFC | Jefferson | 44 min |
| Aug 14, 6:31 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 44 min |
| Aug 14, 7:30 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Aug 14, 7:32 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.